MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Model Number PLATINIUM CRT-D 1711
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The country of the event is (b)(6).Due to technical limitations, this country cannot be entered in this field.
 
Event or Problem Description
Reportedly, on (b)(6) 2020, the patient went to the hospital following shocks.A magnet has been applied on the device for a week; however, when removing the magnet, the patient received shocks again.A lead fracture is suspected.Preliminary analysis confirmed the presence of ventricular noise oversensing episodes leading to inappropriate shocks deliveries.This noise oversensing most probably resulted from a ventricular lead issue and/or connection issue; however, none of them could be confirmed with certainty.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 field: the country of the event is peru.Due to technical limitations, this country cannot be entered in this field.

Brand Name
PLATINIUM
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key9793477
Report Number1000165971-2020-00283
Device Sequence Number14025494
Product Code NIK
UDI-Device Identifier08031527015538
UDI-Public(01)08031527015538(11)180112(17)200712
Combination Product (Y/N)N
Initial Reporter CountryPA
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2020
Device Model NumberPLATINIUM CRT-D 1711
Device Catalogue NumberPLATINIUM CRT-D 1711
Device Lot NumberS0297
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/11/2020
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer04/10/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;